# SDR CA081206001

- Difficulty date: December 1, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Failed
- Location: Te Flap
- Part time: 19,195 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL MSG POSTED WITH FLAPS AT 0 DEG WHILE ON APPROACH.  PERFORMED ZERO FLAP LANDING.  BRAKE TEMPS 3,2,1,2.  R&R RT BPSU, RIGGED AND OPS CHECKED SERVICEABLE.  ACFT RETURNED TO SERVICE.
